# SDR MALA040250

- Difficulty date: February 20, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 14,039 hours, 15,467 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B LEADING SPAR HAS GOUGES BETWEEN WS 2976 AND WS 3142.  MX FABRICATED AND INSTALLED REPAIR ANGLE AND FILLERS IAW TIMCO REQ-L00725.  A/C RELEASE DATE 3/8/2004.
